ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

End point estimates for Radon transform of radial functions on non-Euclidean spaces

Kumar, Ashisha and Ray, SwagatoK (2014) End point estimates for Radon transform of radial functions on non-Euclidean spaces. In: MONATSHEFTE FUR MATHEMATIK, 174 (1). pp. 41-75.

[img] PDF
mon_fur_mat_174-1_41_2014.pdf - Published Version
Restricted to Registered users only

Download (341kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00605-014-0620-8

Abstract

We prove end point estimate for Radon transform of radial functions on affine Grasamannian and real hyperbolic space. We also discuss analogs of these results on the sphere.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the SPRINGER WIEN, AUSTRIA
Keywords: Radon transform; d-Plane transform; Hyperbolic space; Sphere; Affine Grassmann
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 19 May 2014 05:22
Last Modified: 19 May 2014 05:22
URI: http://eprints.iisc.ac.in/id/eprint/49091

Actions (login required)

View Item View Item